JournalsprimsVol. 19, No. 2pp. 519–547

Transformation Theory for Anti-Self-Dual Equations

  • Kimio Ueno

    Waseda University, Tokyo, Japan
  • Yoshimasa Nakamura

    Kyoto University, Japan
Transformation Theory for Anti-Self-Dual Equations cover

Abstract

An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.

Cite this article

Kimio Ueno, Yoshimasa Nakamura, Transformation Theory for Anti-Self-Dual Equations. Publ. Res. Inst. Math. Sci. 19 (1983), no. 2, pp. 519–547

DOI 10.2977/PRIMS/1195182443